The single-machine total tardiness scheduling problem: Review and extensions
Christos Koulamas
European Journal of Operational Research, 2010, vol. 202, issue 1, 1-7
Abstract:
We review the latest theoretical developments for the single-machine total tardiness scheduling problem and propose extensions to some of them. We also review (and in some cases extend) exact algorithms, fully polynomial time approximation schemes, heuristic algorithms, special cases and generalizations of the problem. Our findings indicate that the problem continues to attract significant research interest from both a theoretical and a practical perspective. Even though the problem is ordinary NP-hard, the current state-of-the-art algorithms are capable of solving problems with up to 500 jobs.
Keywords: Scheduling (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(09)00264-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:202:y:2010:i:1:p:1-7
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().